# SDR ASAA1159687

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 8,973 hours, 2,764 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250452010
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NR 2 ENG CJ9 CORE HARNESS THERE ARE TWO LEADS ON WHICH THE STEEL BRAID IS WORN THROUGH.  REPLACED NR 2 ENGINE CJ9 CORE HARNESS THROUGH STEP F(1) OF MM 73 21 06.  FADEC SYS TEST TASK 73 21 00 840 801 F00 73 21 00 700 804 F00 73 21 00 700 808 F00 AND 73 21 00 700 809 F00 OPS NORMAL.  PERFORMED ACTUATORS TEST.  REF MM 71 00 00 700 807 F00. ACTUATORS TEST PASSED.  NO ACTUATORS TEST FAULTS NOTED.
